# SDR PNSA2016100601

- Difficulty date: October 6, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N682PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 030
- Aircraft time: 6,908 hours, 6,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING POWER SUPPLIES FAILED FUNCTION CHECK LOCATIONS 17 LN AND 13 LN
